COVID-19

What is known about the case of burns from the vaccination of a teenage girl?

The Covid-19 pandemic in Francedossier

The case, reported by the local press in eastern France, caught the attention of many Internet users. Reported to pharmacovigilance, it is under investigation.

Questions asked on November 28.

“A young woman suffers numerous burns after her second vaccination”: this title runs across a full page of a newspaper, widely spread on Twitter in recent days. It’s on top of a photo of a person’s back, covered in red blisters.

The title of the newspaper? The independent. The date ? “Tuesday, November 23, 2021”, we read at the top of the page whose photograph is circulating. However, since the article could not be found online, netizens asked us about its authenticity, suspecting a forgery. They’re not here. The headline of the press is not the local newspaper of the Eastern Pyrenees, the Indépendant, but the fortnightly Independent of Louhannais and Jura, which does not have a website. Hence the absence of a digital trace of the article.

The story told is that of a 17-year-old girl who lives in Villefranche-sur-Saône (Rhône). According to the article, “in the hours” after injecting a second dose of Spikevax (Modern vaccine) on October 29, “he complains of fatigue, then fever. First pimples appear, then blisters on his face, finally gradually loses sight. […] The burns develop and affect a large part of the skin, as well as the internal organs. “The adolescent ends up in Lyon. According to his mother, interviewed by the Independent de Louhannais and Jura, the adolescent” reacts well “to the latter treatment they gave him, his condition is improving and “his sight has partially recovered.”

800 reports submitted to the international registry of skin reactions

Contacted by CheckNews, one of the two pharmacovigilance centers (CRPV) that collects all reports of side effects from the Spikevax vaccine, confirms that “this case was declared about two weeks ago.” However, it does not appear in Spikevax’s second “Monthly Expert Report on Specific Situations”, which covers the reports made from October 1 to November 4, 2021, because the statement in the national database would have been after this second date. The coordinators of the report confirm, however, that this case “will be described in the next report, which will be published in mid-December.”

Until then, it remains difficult to provide more information on this particular report. Our interlocutors at the pharmacovigilance center confirm that worldwide, but also in France, “a few cases of ‘bullous dermatosis’ with mRNA vaccines have already been published, of questionable imputability”, that is, cases in which the El cause and effect link, when not formally established, is considered plausible. However, “there is currently no signal [de pharmacovigilance] identified with all these cases, which are systematically the object of special attention ”.

The National Agency for Drug Safety (ANSM) “refuses to provide information on individual cases” but writes us that “since the start of vaccination, three cases of Lyell syndrome have been reported with the Comirnaty vaccine and analyzed by the CRPV. To date, nothing indicates a potential role for mRNA vaccines in these cases of Lyell syndrome. A recent case of Lyell has been reported. This case is currently being investigated. “

Lyell’s syndrome “is a serious immune reaction whose etiology is mainly pharmacological”, the organism details, and which “is initially characterized by fever, mucosal symptoms and skin rashes, which rapidly progresses towards the destruction of the superficial layer of the skin and mucous membranes leading to numerous complications (heart failure, kidney failure, serious systemic infections, etc.) and life-threatening “.

Other notable skin reactions, plausibly related to vaccination, have been described from time to time (such as a rare reaction, suggestive of eczema in an 80-year-old, presented in a French case study published in April). According to a North American study published in early September, between December 2020 and May 2021, around 800 reports were submitted to the international registry of skin reactions associated with Covid vaccination. The most common type of reaction most frequently reported were local or generalized reactions at the injection site, such as hives. The authors also identify about fifteen spongy dermatitis (reactions that take forms ranging from crusted papules to rashes evoking pityriasis rosea), mainly associated with mRNA vaccines, as well as a dozen bullous pemphigoid (all associated with mRNA vaccines). .). The mechanisms underlying these reactions remain hypothetical.

Updated November 30 at 8:12 pm.: addition of ANSM response.

.

WeaPlay, WordPress Theme, Business Consulting Nulled, Avada 7.4 Nulled, Newspaper – News & WooCommerce WordPress Theme, Nulledfire, Elementor Pro Weadown, Astra Pro Nulled, Plugins, Rank Math Seo Pro Weadown, Woodmart Theme Nulled, Elementor Pro Weadown,Woodmart Theme Nulled, Wordfence Premium Nulled, Flatsome Nulled, Yoast Nulled, Woocommerce Custom Product Ad, Jannah Nulled, Dokan Pro Nulled, Fs Poster Plugin Nulled, Jnews 8.1.0 Nulled, PW WooCommerce Gift Cards Pro Nulled, Newspaper 11.2, Premium Addons for Elementor, Slider Revolution Nulled, Wpml Nulled, PHP Script, WP Reset Pro, Consulting 6.1.4 Nulled

Back to top button